I am vomiting after eating for the last six days. What to do? I visited my doctor and he prescribed me tablets and gave injection also. I feel weak and my temperature is quite high.
Welcome to icliniq.com.
We are here to help you.
For further information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
In addition, I want you to get Vitamin D and serum uric acid blood test and the complete blood count ... Read fullTaking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?
In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis ... Read fullCould vomiting cause prominence of the vessels of sclera?
.. understand your concern regarding your complaints. Do you have any pain in your eyes or developed any problem in vision in that duration? Is it associated with any redness? It would have been of help if you have sent a recent photograph of both o... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now